Volume 18, Issue 1
Jacobi Spectral Approximations to Differential Equations on the Half Line

Ben Yu Guo

DOI:

J. Comp. Math., 18 (2000), pp. 95-112

Published online: 2000-02

Preview Full PDF 467 1345
Export citation
  • Abstract

Some Jacobi approximations are investigated, which are used for numerical solutions of differential equations on the half line. The stability and convergence of the proposed schems are proved. The main idea and techniques in this paper are also applicable to other problems on unbounded domains.

  • Keywords

Jacobi spectral approximations Differential equations on the half line Stability and convergence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-18-95, author = {}, title = {Jacobi Spectral Approximations to Differential Equations on the Half Line}, journal = {Journal of Computational Mathematics}, year = {2000}, volume = {18}, number = {1}, pages = {95--112}, abstract = { Some Jacobi approximations are investigated, which are used for numerical solutions of differential equations on the half line. The stability and convergence of the proposed schems are proved. The main idea and techniques in this paper are also applicable to other problems on unbounded domains. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9026.html} }
TY - JOUR T1 - Jacobi Spectral Approximations to Differential Equations on the Half Line JO - Journal of Computational Mathematics VL - 1 SP - 95 EP - 112 PY - 2000 DA - 2000/02 SN - 18 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9026.html KW - Jacobi spectral approximations KW - Differential equations on the half line KW - Stability and convergence AB - Some Jacobi approximations are investigated, which are used for numerical solutions of differential equations on the half line. The stability and convergence of the proposed schems are proved. The main idea and techniques in this paper are also applicable to other problems on unbounded domains.
Ben Yu Guo. (1970). Jacobi Spectral Approximations to Differential Equations on the Half Line. Journal of Computational Mathematics. 18 (1). 95-112. doi:
Copy to clipboard
The citation has been copied to your clipboard